On the stability of mappings and an answer to a problem of Th. M. Rassias
Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 2, p. 55-60
@article{AMBP_1995__2_2_55_0,
     author = {G\u avru\c ta, P. and Hossu, M. and Popescu, D. and C\u apr\u au, C.},
     title = {On the stability of mappings and an answer to a problem of Th. M. Rassias},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {2},
     year = {1995},
     pages = {55-60},
     zbl = {0853.46036},
     mrnumber = {1371892},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_1995__2_2_55_0}
}
Găvruţa, P.; Hossu, M.; Popescu, D.; Căprău, C. On the stability of mappings and an answer to a problem of Th. M. Rassias. Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 2, pp. 55-60. http://www.numdam.org/item/AMBP_1995__2_2_55_0/

[1] Găvruţa, P., A generalization of the HYERS-ULAM-RASSIAS stability of approximately additive mappings ,Journal of Math. Analysis and Appl. 184 (1994), 431-436. | MR 1281518 | Zbl 0818.46043

[2] Hyers,D.H. AND Rassias, Th.M., Approximate homomorphisms , Aequationes Math.44 (1992), 125-153. | MR 1181264 | Zbl 0806.47056

[3] Rassias,Th.M., On a modified HYERS-ULAM sequence , Journal of Math. Analysis and Appl. 158 (1991), 106-113. | MR 1113403 | Zbl 0746.46038

[4] Ulam,S.M., Problems in modern mathematics, chap. VI, Science eds. ,Wiley, New York, 1960. | MR 280310 | Zbl 0137.24201